Please use this identifier to cite or link to this item:
|Title:||On a New Semilocal Convergence Analysis for the Jarratt Method|
|Citation:||Panamerican Mathematical Journal, 2018, Vol.28, 2, pp.72-90|
|Abstract:||We develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical examples are also provided in this study. Copyright © 2018 International Publications. All rights reserved.|
|Appears in Collections:||5. Miscellaneous Publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.